# SDR IPXA2015020485542

- Difficulty date: January 11, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC7360173611
- Part serial: E56807E68105
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT OTBD FLAP VANE HAS CORROSION AT VANE TO TRACK SUPPORT FITTINGS, XOVH 478, XOVH 538, XOVH 616 AND XOVH 692.  R & R LT OTBD FLAP VANE IAW AMM 27-50-32-400-801.
